English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Freiheitssatz for Poisson algebras

MPS-Authors
/persons/resource/persons235703

Makar-Limanov,  Leonid
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236375

Umirbaev,  Ualbai
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Makar-Limanov, L., & Umirbaev, U. (2011). The Freiheitssatz for Poisson algebras. Journal of Algebra, 328(1), 495-503. doi:10.1016/j.jalgebra.2010.08.015.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2170-8
Abstract
There is no abstract available